# SDR NACA2022051200002

- Difficulty date: May 12, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,277 hours, 17,835 cycles
- Engine: Ge CF680C2B6
- Engine time: 6,571 hours, 2,253 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Switch
- Part number: 21SN04466
- Part serial: CFL8001B
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG FUEL FILTER. REMOVED AND REPLACED THE LEFT ENGINE FUEL FILTER IAW B767 AMM 73-11-02 OPS CHECKS NORMAL, NO LEAKS NOTED. REMOVED AND REPLACED THE LEFT ENGINE FUEL PRESSURE SWITCH IAW B 767 AMM 73-34-01 OPS CHECK NORMAL, NO LEAKS NOTED.
